Home > Groups > Zyrtec and Numbness And Tingling > I have been taking zyrtec or a month and suddenly ...

I have been taking zyrtec or a month and suddenly ...

  • I have been taking zyrtec or a month and suddenly have this numbness in my left leg. Is this long term or will resolve after the drug is withdrawn?

    Post created 5 months 3 weeks ago

Comments

  • No alcohol at all.( non

    No alcohol at all.( non smoker/drinker) Occasionally multivitamins and Vit D

    5 months 2 weeks ago

  • No alcohol at all.( non

    No alcohol at all.( non smoker/drinker) Occasionally multivitamins and Vit D

    5 months 2 weeks ago

  • Cetirizine or Zyrtec can

    Cetirizine or Zyrtec can cause problematic side effects--especially if taken with alcohol. Are you taking any other medications in conjunction with the Zyrtec ?

    5 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes